Top answers from doctors based on your search:
Disclaimer

ear ringing and hot ears

A 29-year-old female asked:
Dr. Jagdish Mishra
37 years experience in Cardiology
Tinnitus: Inner ear problems... Infections.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old female asked:
Dr. Donald Alves
23 years experience in Emergency Medicine
Telephone?: (sorry, kidding). Inner ear pressure change; medications; some infections; no reason (= idiopathic tinnitus); trauma...Lots of potential reasons. Majo ... Read More
A 57-year-old male asked:
Dr. Mary Engrav
30 years experience in Emergency Medicine
There : There are several conditions that can cause this. Ear ringing is called "tinnitus". If you have been around really loud sounds, this can cause ear ri ... Read More
A 60-year-old male asked:
Dr. Luis Villaplana
34 years experience in Internal Medicine
POSSIBILITIES : Include wax against your eardrum, fluid behind the ear drum from eustachian tube dysfunction or postnasal drip, and the start of hearing loss.
9
9 thanks
A 47-year-old member asked:
Dr. Neil Giddings
38 years experience in ENT and Head and Neck Surgery
See ENT: Most common cause for ringing in the ear is hearing loss. Should have your hearing checked and ears examined. No medicine or surgery has been shown to ... Read More
4
4 thanks
A 40-year-old member asked:
Dr. Bernstein Joel
59 years experience in ENT and Head and Neck Surgery
You can't: The question is raised many times by patients. Tinnitus or "ringing in the ear" is shared by millions of people. There is no treatment unless one kn ... Read More
A 53-year-old member asked:
Dr. Harold Kim
27 years experience in ENT and Head and Neck Surgery
Yes: Medications are a notorious cause of tinnitus. The list is exhaustive, with Aspirin and quinine being the most recognized.
3
3 thanks
A 54-year-old member asked:
Dr. Jeffrey Junig
32 years experience in Psychiatry
Not usually: That is not a common side effect. But meds that affect the brain can have unique effects in people. Amphetamine is a stimulant, and the excitatory ef ... Read More
4
4 thanks
A 50-year-old female asked:
Dr. Michael Klein
20 years experience in Family Medicine
Tough problem: Sometimes it is as simple as too much wax in the ears, so an easy first step is to see your pcp to get your ears examined. Assuming you are wax free, ... Read More
9
9 thanks
A 43-year-old member asked:
Dr. Jeffrey Bassman
44 years experience in Dentistry
Many causes: Maintaining tinnitus is often the best that some treatments provide. Determining the cause of tinnitus is difficult. Start with a very thorough hist ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month